# SDR ASAA2022031237047

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,608 hours, 14,715 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Contact
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE TEST A FAULT OCCURRED ON THE B LOOP. GROUNDED - YES. PERFORMED ENGINE APU FIRE DETECTION CONTROL MODULE BITE TEST ENGINE 2 LOOP B FAN UPPER DETECTOR FAULT. PERFORMED TEST ENGINE 2 LOOP FIRE DETECTOR, CHECK WAS LUGS, CLEANED, CONTACTS AND REINSTALLED FIRE DETECTOR ELEMENT. OPS CHECK GOOD NO MORE FAULTS. NO MORE MAINTENANCE MESSAGE IAW B737-800 FIM 26-10 TASK 805 AND FIM 26-10 TASK 801.
